MedElevator Войти в исследования
← Поиск публикаций
Pharmacology · 2008

Vancomycin-induced DRESS syndrome in a female patient.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Vauthey Laetitia, Uçkay Ilker, Abrassart Sophie, Bernard Louis, Assal Mathieu, Ferry Tristan, Djordjevic Marina, Roussos Constantinos, Vaudaux Pierre

Аннотация

BACKGROUND: DRESS syndrome (drug rash with eosinophilia and systemic symptoms) is a hypersensitivity reaction with skin rashes, eosinophilia, fever, lymph node enlargement and internal organ involvement.

CASE REPORT: A 60-year-old diabetic woman was hospitalized at the University Hospitals of Geneva for mid-leg amputation due to peripheral arterial occlusive disease. No drug allergy was reported. Because of a wound infection by methicillin-resistant Staphylococcus aureus, treatment with vancomycin (2 g/day) in continuous perfusion was initiated. Approximately 2 weeks later, she developed a toxidermia with fever, a progressive maculopapular skin rash, eosinophilia and acute renal insufficiency. The skin biopsy revealed a necrosis with lymphocytic and eosinophilic infiltrations, supporting the suspicion of DRESS syndrome. A cure was achieved by the withdrawal of vancomycin and the administration of methylprednisolone (1 g/day), antihistaminics and topical mometasone, without the introduction of other antibiotics.

CONCLUSION: Vancomycin can be a cause of DRESS syndrome. A high index of suspicion is warranted in order not to miss this potentially lethal disease.

Предметные рубрики MeSH